MathSciNet Relay Station
MathSciNet bibliographic data
MR2869126 (2012k:46029) 46B42 (46B03 46E30 46M35)
Mastyło, Mieczysław Lattice structures on some Banach spaces. Proc. Amer. Math. Soc. 140 (2012), no. 4, 1413–1422.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement